# SDR DALA2020102303439

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 78,000 hours, 23,471 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Brace
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED PAINT AROUND THE FASTENER HEAD NR 4 AND 8, LT ENGINE DRAG FITING CLAMP-UP & DIAGONAL BRACE DRAG FITTINGS.  DRAG FITTINGS WERE REPLACED, PER ER/A 588337-14.
